You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1966-1968/29/3
A norm satisfying the Bernstein condition
Download
PDF
- A norm satisfying the Bernstein condition
Article
Original scientific text
Title
A norm satisfying the Bernstein condition
Authors
Roy Davies
1
Affiliations
Leicester, UK
Studia Mathematica
1966-1968/29/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
219-220
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics